# SDR IPXA2016052503851

- Difficulty date: May 15, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71161
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER CENTER CARGO COMPARTMENT AT BS 5-130, LONGERON SPLICE FITTING 41 LT IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING 41 LT AT BS 5-130 IAW DWG A5A7116 AND SRM 51-33-01.
